I have been suffering from frequent episodes of deja vu. I am being treat for depression and anxiety.
I have been on psych meds that seem to exacerbate that type of feeling. To be honest, since I only take Ativan now and pain killers, I don't experience that any longer.
Just speaking for myself, the side effects of some of those medications is "worse" than the condition being treated. They can cause symptoms that mimic other illnesses, too. For instance, my diagnosis was "recurrent major depression with suicidal ideation". Then I remember symptoms of bipolar disorder following a course of treatment that caused major highs then profound lows. Rapid cycling was just the pits so that treatment was stopped. Then I settled down again into that rmd/si again.
Hello Brian and welcome to DC. It is hard to say which drugs cause that but when there is constant focus on "self", it is possible to have those feelings that we have literally been there and done that, then doing it again as if we see ourselves as having experienced it before. Situational events can bring on that feeling, too, like a learned behavior because it keeps repeating.
What meds are you taking, if you don't mind me asking?
Not any of the many I've taken, but all mental health medications have various side effects depending on the person. If it continues I'd talk to your doctor and see if it is a side effect of the medication, or if you should maybe try another one. There are so many different medications that treat depression/anxiety. I know I think I've tried all of them! God Bless and hope you find your answers!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2010 • 3 answers
Posted 16 Aug 2011 • 3 answers
Posted 16 Dec 2013 • 4 answers
Posted 11 Apr 2015 • 8 answers
Posted 11 Jun 2015 • 2 answers